# SDR IPXA09657150

- Difficulty date: August 19, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410449
- Part serial: 000684
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING - NR 4 SLAT O/B LEADING EDGE NOSE AREA RIVET HOLE FOUND CRACKED (CRACK LENGTH 0.125 INCH).  LT WING NR 4 SLAT O/B AREA OSS 641.49 NOSE SKIN REPAIRED AS PER SRM 57-43- 01-2R2 FIG 201 REV 44.  THIS REPAIR IS  CLASSIFIED AS A MAJOR REPAIR, REPAIR MATERIAL 7075T6-0.071IN AS DOUBLER, 7075T6-0.063IN AS REPAIR PLATE, REPAIR SIZE 10.25 X 12.125 INCHES.
